EconPapers    
Economics at your fingertips  
 

Multi-valued strategy-proof social choice rules

Lin Zhou and Stephen Ching ()
Additional contact information
Stephen Ching: Department of Economics and Finance, City University of Hong Kong, Kowloon Tong, HONG KONG

Social Choice and Welfare, 2002, vol. 19, issue 3, 569-580

Abstract: In this paper we introduce a new definition of strategy-proofness for multi-valued social choice correspondences. We prove two Gibbard-Satterthwaite type results for strategy-proof social choice correspondences. These results show that allowing multiple outcomes as social choices will not necessarily lead to an escape from the Gibbard-Satterthwaite impossibility theorem.

Date: 2002-07-08
Note: Received: 24 January 2001/Accepted: 19 March 2001
References: Add references at CitEc
Citations: View citations in EconPapers (38)

Downloads: (external link)
http://link.springer.de/link/service/journals/00355/papers/2019003/20190569.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:19:y:2002:i:3:p:569-580

Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355

Access Statistics for this article

Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe

More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:sochwe:v:19:y:2002:i:3:p:569-580